Fentanyl overdose symptoms have become a regular sight in hospitals over the last few years as the numbers of opioid addiction continue to run rampant.
As more and more people fight this epidemic and look for fentanyl rehab centers, we are left to do what we can. Fentanyl and Opioid drug tests can however do so much.
Fentanyl deaths 2021
As Fentanyl deaths in 2021 continue to grow in this post we will go over some statistics and what can be done to prevent this.
What drugs you should look out for and how you can help someone going through an overdose?
Fentanyl overdose symptoms are not as easy to notice right away but hopefully, we will provide enough information to help.
What is fentanyl?
In order to be able to see what the fentanyl overdose symptoms are we need to figure out what fentanyl is.
Fentanyl is a particularly strong synthetic opioid most often used to treat severe pain and in other extraordinary situations.
The drug is similar to Morphine, however according to studies it is up to 100 times stronger than morphine.
Fentanyl is a prescription drug and should be used sparingly, however it is sold illegally and often made without any regulations that the legal form has to adhere to.
Fentanyl is also used to treat chronic pain for patients who have for better or worse gotten used to other opioids.
Synthetic opioids such as fentanyl have shown up on urine drug test kit-s all over the country at this point.
Fentanyl overdose symptoms have become a regular sight in hospitals and by law enforcement who are often the first to respond to 911 calls.
In 2010 the number of overdose deaths connected to fentanyl were 13%. Last year they passed 50%.
Fentanyl is an extremely adaptive drug, meaning it can be fused and combined with other drugs and not lose any of its potency.
Law enforcement has reported several combined versions of drugs. Such as Marijuana laced with fentanyl.
These drugs are dangerous on their own, but the addition of fentanyl can make them deadly.
Another combination that has become infamous for causing fentanyl overdose symptoms is cocaine laced with fentanyl.
This combination has become known around the country for its heightened lethality.
As the number of reported overdoses using this combination amount to a sizable chunk of all deaths.
These notorious drunk combinations such as weed laced with fentanyl are just the peak of this deadly iceberg.
Illegal production of fentanyl has led to several other fusions, including ones with meth and MDMA.
Illegal fentanyl can be found sold as a fine powder, nasal sprays, or even in pill form.
Fentanyl overdose symptoms and how you can help
A drug overdose is always a hard affair to go through, it affects the person, the family, and their community.
Sadly the number of these cases has been growing steadily for years.
In 2019 a census concluded that over 70000 deaths in the US were due to drug overdoses. A stark reminder that we need to do better.
Fentanyl overdose symptoms are perfidious, as the drug affects your breathing first. Giving the feeling of being winded and tired at first.
This state of affairs lasts and gets worse as time goes on. In turn, this leads to a situation where your brain isn’t getting enough oxygen, called Hypoxia, which leads to a coma.
Hypoxia can be treated and there are ways to prevent a lethal outcome. However, unless the patient is found in time the situation will most likely end in death.
These situations as mentioned have been growing in number and there are things we can do to prevent the death of loved ones.
Getting immediate help
Before rehabilitation can take place, first we need to save a life. Fentanyl overdose symptoms are known to flow under the radar but if noticed on time there are steps you can take.
The drug Naloxone can prevent Hypoxia from taking effect and save a life, however, it needs to be administered right away otherwise it will not work.
If you have reason to believe someone has overdosed on fentanyl we encourage you to contact local law enforcement immediately.
This will help the person receive medical attention right away and hopefully, it will save their life.
Once Naloxone is administered the person should be monitored for at least 2 hours.
Fentanyl use can sadly lead to addiction, which can lead to fentanyl overdose symptoms.
Addiction is a state in which the body can no longer function normally without the drug and requires ever increasing amounts of it.
It is a state that often leads to death if not treated the right way and most importantly as soon as possible.
Around the country, hundreds of rehab centers work hard to help people in their fight against addiction.
Even though rehab centers have gotten a bad reputation they still help thousands of Americans each day.
The dedication of those working in rehab centers is astounding and worth every praise.
If you or one of your loved ones are looking to go to rehab and fight your addiction there are websites such as RehabAid which provide all the information you can ask for.
We also recommend that each step be consulted with your doctor.
The first step to getting help is admitting you need help and if you have taken it, congratulations.
Fentanyl overdose symptoms can be noticed early on and administering the right help can save a life.
We advise that you contact the local law enforcement if you have suspicions of an overdose.
A fentanyl urine drug test strip can also be helpful in detecting whether or not you have taken in fentanyl with other drugs.
Please be careful and talk to your doctor when taking fentanyl as a prescription drug.